# SDR SWIA200311724

- Difficulty date: January 18, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 9,191 hours, 8,652 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Sheared
- Location: Lt Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING ELEVATOR FIRST FLIGHT OF THE DAY CHECKS FOUND THAT SYSTEM NR 3 WOULD NOT OPERATE THE LT ELEVATOR.  SYSTEM NR 1 AND 2 OPERATE NORMALLY.  FOUND LEFT ELEVATOR NR 3 PCU HI-LOC SHEARED AT ATTACH POINT ON AFT LINKAGE.  REMOVED HI-LOC AND REPLACED IT WITH A SERVICEABLE ONE IAW SRM 51-42-20.  OPS CHECK GOOD.
